Backward stochastic Volterra integral equations - a brief survey
Abbreviated Journal Title
Appl. Math.-J. Chin. Univ. Ser. B
Keywords
backward stochastic differential equation; backward stochastic Volterra; integral equation; M-solution; comparison theorem; L-P SOLUTIONS; DIFFERENTIAL-EQUATIONS; ADAPTED SOLUTION; COEFFICIENTS; REGULARITY; Mathematics, Applied
Abstract
In this paper, we present a brief survey on the updated theory of backward stochastic Volterra integral equations (BSVIEs, for short). BSVIEs are a natural generalization of backward stochastic differential equations (BSDEs, for short). Some interesting motivations of studying BSVIEs are recalled. With proper solution concepts, it is possible to establish the corresponding well-posedness for BSVIEs. We also survey various comparison theorems for solutions to BSVIEs.
Journal Title
Applied Mathematics-a Journal of Chinese Universities Series B
Volume
28
Issue/Number
4
Publication Date
1-1-2013
Document Type
Article
Language
English
First Page
383
Last Page
394
WOS Identifier
ISSN
1005-1031
Recommended Citation
"Backward stochastic Volterra integral equations - a brief survey" (2013). Faculty Bibliography 2010s. 4897.
https://stars.library.ucf.edu/facultybib2010/4897
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]